# SDR AWXA960227

- Difficulty date: May 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N172AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23631
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Mech Damage
- Location: Bs 663
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - FLT 7801 - DURING ROUTINE SCHEDULED C-5 MAINTENANCE CHECK, FOUND CUT INTO TOP OF LBL 45 LONGITUDINAL FLOOR BEAM BS 663.  REPAIRED BEAM IAW E.R. 3-53-16-33 (TCO-PAN-96-0576RR).  ACFT TT:  36,348.  ACFT TC:  22,337.  (X)
